Alert archive / Florida / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 62, NWS Mobile, AL

June 28, 2018Escambia County, Okaloosa County, Santa Rosa County, Florida; Baldwin County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 28, 2018, 7:34 PM CDT for Escambia County, Okaloosa County, Santa Rosa County, Florida; Baldwin County, Alabama. It was in force for 41 min. 42 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2018, 7:34 PM CDT (00:34 UTC)
Expired
Jun 28, 2018, 8:15 PM CDT
In force
41 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Baldwin County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 103 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 7:34 PM CDTNON-TSTM WND GST 37Destin-Ft Walton Beach, FLASOS STATION DTS, DESTIN-FT WALTON BEACH AIRPORT.
Jun 28, 7:39 PM CDTHIGH SUST WINDS 20Navarre, FLMESONET STATION NAVAR, NAVARRE.
Jun 28, 7:40 PM CDTHIGH SUST WINDS 191 Se Gonzalez, FLMESONET STATION PENCL, 1 SE GONZALEZ.
Jun 28, 7:43 PM CDTNON-TSTM WND GST 333 W Miramar Beach, FLMESONET STATION XCBS, 3 W MIRAMAR BEACH.
Jun 28, 7:45 PM CDTHIGH SUST WINDS 121 Nnw Ensley, FLMESONET STATION PNPMD, 1 NNW ENSLEY.
Jun 28, 7:45 PM CDTHIGH SUST WINDS 191 S Cantonment, FLMESONET STATION CNTNM, 1 S CANTONMENT.
Jun 28, 7:45 PM CDTNON-TSTM WND GST 281 Nw Navarre, FLMESONET STATION E8115, 1 NW NAVARRE.
Jun 28, 7:48 PM CDTNON-TSTM WND GST 38Pensacola Regional Airp, FLASOS STATION PNS, PENSACOLA REGIONAL AIRPORT.
Jun 28, 7:50 PM CDTHIGH SUST WINDS 23Pace, FLMESONET STATION D8180, PACE.
Jun 28, 7:51 PM CDTNON-TSTM WND GST 213 W Ensley, FLMESONET STATION D8185, 3 W ENSLEY.
Jun 28, 7:52 PM CDTTSTM WND DMGBellview, FLSEVERAL TREES AND POWER LINES DOWN ACROSS THE SOUTHERN PART OF THE COUNTY.
Jun 28, 7:54 PM CDTHIGH SUST WINDS 181 Sse Brownsville, FLMESONET STATION PFD04, 1 SSE BROWNSVILLE.
Jun 28, 7:55 PM CDTHIGH SUST WINDS 21Ferry Pass, FLMESONET STATION PNSCM, FERRY PASS.
Jun 28, 7:55 PM CDTNON-TSTM WND GST 382 E Oriole Beach, FLMESONET STATION C2227, 2 E ORIOLE BEACH.
Jun 28, 8:00 PM CDTHIGH SUST WINDS 192 Ne Bellview, FLMESONET STATION PNSSL, 2 NE BELLVIEW.
Jun 28, 8:00 PM CDTHIGH SUST WINDS 21Pensacola, FLMESONET STATION PENCA, PENSACOLA.
Jun 28, 8:00 PM CDTHIGH SUST WINDS 27Goulding, FLMESONET STATION PS002, GOULDING.
Jun 28, 8:03 PM CDTHIGH SUST WINDS 372 Ne Loxley, ALMESONET STATION USA11, 2 NE LOXLEY.
Jun 28, 8:04 PM CDTHIGH SUST WINDS 131 W Pensacola Regional, FLMESONET STATION PNSHH, 1 W PENSACOLA REGIONAL.
Jun 28, 8:04 PM CDTHIGH SUST WINDS 15Brownsville, FLMESONET STATION PNSKC, BROWNSVILLE.
Jun 28, 8:04 PM CDTHIGH SUST WINDS 181 W Warrington, FLMESONET STATION PNESC, 1 W WARRINGTON.
Jun 28, 8:04 PM CDTHIGH SUST WINDS 232 Ssw Oriole Beach, FLMESONET STATION PSCBH, 2 SSW ORIOLE BEACH.
Jun 28, 8:04 PM CDTHIGH SUST WINDS 261 Nnw Warrington, FLMESONET STATION PNSCL, 1 NNW WARRINGTON.
Jun 28, 8:04 PM CDTHIGH SUST WINDS 302 Nnw Robertsdale, ALMESONET STATION LOXLY, 2 NNW ROBERTSDALE.
Jun 28, 8:05 PM CDTHIGH SUST WINDS 142 Nw Robertsdale, ALMESONET STATION USA7, 2 NW ROBERTSDALE.
Jun 28, 8:05 PM CDTHIGH SUST WINDS 16Brent, FLMESONET STATION PFD02, BRENT.
Jun 28, 8:05 PM CDTNON-TSTM WND GST 251 Se Silverhill, ALMESONET STATION D2686, 1 SE SILVERHILL.
Jun 28, 8:08 PM CDTNON-TSTM WND GST 322 E Gulf Breeze, FLMESONET STATION XGBZ, 2 E GULF BREEZE.
Jun 28, 8:09 PM CDTMARINE TSTM WIND 51Pensacola, FLCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM PENSACOLA. ASOS STATION NPA, PENSACOLA.
Jun 28, 8:09 PM CDTNON-TSTM WND GST 191 E Gulf Breeze, FLMESONET STATION D4029, 1 E GULF BREEZE.
Jun 28, 8:09 PM CDTNON-TSTM WND GST 51Pensacola, FLASOS STATION NPA, PENSACOLA.
Jun 28, 8:10 PM CDTHIGH SUST WINDS 111 Ese Bellview, FLMESONET STATION WEART, 1 ESE BELLVIEW.
Jun 28, 8:10 PM CDTHIGH SUST WINDS 121 Nw Brent, FLMESONET STATION PNSSC, 1 NW BRENT.
Jun 28, 8:14 PM CDTHIGH SUST WINDS 11Brent, FLMESONET STATION PNBTW, BRENT.
Jun 28, 8:14 PM CDTHIGH SUST WINDS 23Elberta, ALMESONET STATION USA8, ELBERTA.
Jun 28, 8:14 PM CDTHIGH SUST WINDS 251 Sse Brownsville, FLMESONET STATION PENLA, 1 SSE BROWNSVILLE.
Jun 28, 8:14 PM CDTNON-TSTM WND GST 18Summerdale, ALMESONET STATION E0906, SUMMERDALE.
Jun 28, 8:15 PM CDTHIGH SUST WINDS 11Myrtle Grove, FLMESONET STATION PNCLM, MYRTLE GROVE.
Jun 28, 8:20 PM CDTHIGH SUST WINDS 183 Wsw Myrtle Grove, FLMESONET STATION PNDTR, 3 WSW MYRTLE GROVE.
Jun 28, 8:22 PM CDTNON-TSTM WND GST 252 Wsw Oriole Beach, FLMESONET STATION TR992, 2 WSW ORIOLE BEACH.
Jun 28, 8:25 PM CDTHIGH SUST WINDS 223 N Johnsons Beach, FLMESONET STATION PCOFL, 3 N JOHNSONS BEACH.
Jun 28, 8:25 PM CDTNON-TSTM WND GST 312 W Miflin, ALMESONET STATION XGLF, 2 W MIFLIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 4:59 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.6 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2018-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1502 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2018-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1502 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
977 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

343 
WUUS54 KMOB 290034
SVRMOB
ALC003-FLC033-091-113-290115-
/O.NEW.KMOB.SV.W.0062.180629T0034Z-180629T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
734 PM CDT THU JUN 28 2018

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southeastern Baldwin County in southwestern Alabama...
  Southern Okaloosa County in northwestern Florida...
  Southern Santa Rosa County in northwestern Florida...
  Southern Escambia County in northwestern Florida...

* Until 815 PM CDT.

* At 734 PM CDT, severe thunderstorms were located along a line
  extending from 3 miles south of Bay Minette to 3 miles west of Pace
  to 4 miles west of Santa Rosa Beach, moving southeast at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Pensacola, Ferry Pass, Brent, West Pensacola, Wright, Fort Walton
  Beach, Ensley, Warrington, Gonzalez, Destin, Foley, Pace, Gulf
  Breeze, Orange Beach, Goulding, Mary Esther, Robertsdale, Loxley,
  Ocean City and Lake Lorraine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3022 8761 3089 8788 3063 8723 3040 8633
      3039 8633 3040 8639 3028 8639 3029 8680
      3022 8721
TIME...MOT...LOC 0034Z 336DEG 49KT 3083 8779 3059 8722 3037 8633 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
938 
WWUS54 KMOB 290117
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
817 PM CDT THU JUN 28 2018

ALC003-FLC033-091-113-290126-
/O.EXP.KMOB.SV.W.0062.000000T0000Z-180629T0115Z/
Baldwin AL-Okaloosa FL-Santa Rosa FL-Escambia FL-
817 PM CDT THU JUN 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BALDWIN...
SOUTHERN OKALOOSA...SOUTHERN SANTA ROSA AND SOUTHERN ESCAMBIA
COUNTIES HAS EXPIRED...
            
The storms which prompted the warning have weakened below severe
limits, therefore, the warning has been allowed to expire.  However 
gusty winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southwestern Alabama...and northwestern Florida.

LAT...LON 3022 8761 3089 8788 3063 8723 3040 8633
      3039 8633 3040 8639 3028 8639 3029 8680
      3022 8721
TIME...MOT...LOC 0116Z 336DEG 49KT 3030 8752 3006 8695 2984 8607 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:49 PM CDT, 45 minutes earlier.

Area forecast discussion, Jun 28, 6:49 PM CDT, 45 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
649 PM CDT Thu Jun 28 2018

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
00Z issuance...A line of thunderstorms will drop south across the
area and impact the terminals between 00Z and 03Z. The strongest
wind gusts are associated with the outflow boundary ahead of the
main line of storms. Expect wind gusts up to 25 knots at the MOB
and BFM terminals with higher gusts up to 35 knots at the PNS
terminal. After the storms pass this evening, winds will be
generally out of the west. 07/MB

&&

.PREV DISCUSSION... /issued 358 PM CDT Thu Jun 28 2018/

NEAR TERM /Now Through Friday/...Ongoing linear MCS in central
Alabama will continue to move south throughout the evening. Models
have been consistent in holding the line of strong to severe
storms together east of the Mobile River with the westward extent
being less potent. As the line propagates south, it will have
access to over 3000 J/kg of CAPE. Forecast soundings also show a
fair mid- level dry layer and DCAPE values over 1000 J/kg. As such
this line of storms has the potential to produce damaging wind
gusts. This along with the above average PWATS at nearly 2.00
inches could mean isolated flash flooding possible for areas with
training storms this evening.

On Friday the amplifying mid-level ridge centered over Missouri
reorientates the moisture axis over the Mississippi/Alabama border
keeping precipitable water values above 2 inches. Weak mid-level
shortwave embedded within the ridge show assist in producing heavy
rain and thunderstorms throughout the forecast area Friday afternoon
and evening. Prior to the rainfall, however dew points in the mid
70s coupled with max temperatures in the mid 90s will push heat
indices again to the 105-108 degree range. DJ/17

SHORT TERM /Friday night Through Sunday night/...A large upper
ridge builds over the eastern CONUS to start off the weekend,
pushing a shortwave trough east over the north-central Atlantic.
Beneath this upper ridge, in the mid-levels of the troposphere, a
weak region of low pressure very slowly shifts west from the
northern Florida peninsula across the north-central Gulf coast.
This mid-level disturbance will act to maintain our unsettled
weather into the weekend, with daily showers and thunderstorms
becoming scattered to numerous as a result. Stronger cells each
day will be capable of producing gusty straight-line winds and
frequent lightning.

Meanwhile, daytime temperatures continue to run in the low to mid
90s across the area. With deep moisture remaining in place,
boundary layer mixing will provide little relief from dewpoints
in the mid 70s, even during peak heating hours. Thus, am expecting
heat indices to reach the 100 to 105 degree range across the
area through the weekend, with a few localities reaching the 106
to 109 degree range briefly during peak heating hours. Will
continue to closely monitor trends for potential heat advisories,
but current thinking is cloud cover from afternoon convection
should help to keep temps just below advisory criteria. That said,
temperatures this hot can still be dangerous, so take extra
precautions if you work or spend time outside. Wear lightweight
and loose fitting clothing when possible and drink plenty of
water. /49

LONG TERM /Monday Through Thursday/...As the upper ridge builds
over the northeastern U.S., the aforementioned shortwave trough it
had pushed into the Atlantic is pinched, forming a cutoff low
that then retrogrades along the southern periphery of the high
pressure to its north. This upper low eventually makes its way
back over the southeastern states through the middle of next
week. As it approaches, it should help to increase coverage and
perhaps intensity of daily showers and thunderstorms across our
area. Thus, have maintained at least chance PoPs each day through
the long term. The increased cloudiness and thunderstorm coverage
should help mitigate temperatures, with highs in the upper 80s to
around 90. As a result, we finally see heat indices drop back
under 100 degrees Monday through midweek. /49

MARINE...High pressure remains in place over the central Gulf through the
weekend. Expect a light to moderate southwest to west flow along our
near and offshore waters. Late in the weekend and into early next
week, an inverted mid-level trough with a weak surface low over the
northeast Gulf aids increasing moisture locally and prompts the
formation of strong thunderstorms with heavy rain. Winds and seas
will be locally higher in and near thunderstorms. DJ/17

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Friday morning for ALZ265-266.

FL...High Rip Current Risk through Friday morning for FLZ202-204-206.

MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jun 28, 4:40 AM CDT, 14 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
440 AM CDT Thu Jun 28 2018

ALZ265-266-FLZ202-204-206-290945-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
440 AM CDT Thu Jun 28 2018

...HIGH RIP CURRENT RISK IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

A few strong to severe storms are possible today, with gusty winds
and small hail possible.

Heat index values of 103 to 107 are expected today, with some
localities seeing indices around 110.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms are expected each day, with an isoalted strong to
severe storm bringing damaging winds and small hail.

A moderate risk for rip currents will continue along the Gulf
beaches of Alabama and Northwest Florida through Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-290945-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
440 AM CDT Thu Jun 28 2018

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Today and Tonight.

A few strong to severe storms are possible today, with gusty winds
and small hail possible.

Heat index values of 103 to 107 are expected today, with some
localities seeing indices around 110.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms are expected each day, with an isoalted strong to
severe storm bringing damaging winds and small hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630>636-650-655-670-675-290945-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
440 AM CDT Thu Jun 28 2018

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Winds and waves will be locally higher near isolated to scattered
showers and thunderstorms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Winds and waves will be locally higher near isolated to scattered
showers and thunderstorms each day through Wednesday.

In the hours before

Special weather statement, Jun 28, 4:32 PM CDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Mobile AL
432 PM CDT THU JUN 28 2018

ALZ057-058-282215-
Butler AL-Crenshaw AL-
432 PM CDT THU JUN 28 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHEASTERN BUTLER AND CRENSHAW COUNTIES UNTIL 515 PM
CDT...

At 432 PM CDT, the strong thunderstorms were located along a line
extending from near White Hall to Pintlala to 7 miles north of Pine
Level to near Shopton to 5 miles north of Union Springs, and moving
south at 45 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Greenville, Luverne, Rutledge, Glenwood, Petrey, Highland Home and
Lapine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3162 8625 3185 8670 3196 8670 3196 8641
      3205 8640 3205 8630 3197 8630 3197 8620
      3196 8618 3189 8617 3179 8620 3179 8615
      3166 8615 3162 8618 3162 8615 3160 8615
TIME...MOT...LOC 2132Z 352DEG 37KT 3234 8670 3218 8634 3218 8607 3214
8590 3222 8569
Special weather statement, Jun 28, 7:05 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Mobile AL
705 PM CDT THU JUN 28 2018

ALZ055-056-059-060-290045-
Conecuh AL-Monroe AL-Escambia AL-Covington AL-
705 PM CDT THU JUN 28 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTH CENTRAL MONROE...EASTERN ESCAMBIA...CONECUH AND
SOUTHWESTERN COVINGTON COUNTIES UNTIL 745 PM CDT...

At 704 PM CDT, the strong thunderstorms were located along a line
extending from 3 miles northeast of Uriah to 6 miles northwest of I65
And AL 113 to 8 miles northwest of Brewton to 16 miles north of
Baker, and moving southeast at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Monroeville, Brewton, Evergreen, Frisco City, East Brewton,
Castleberry, Excel, Red Level, Repton, I65 And US 84 and I65 And AL
113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Alabama...and northwestern Florida.

LAT...LON 3099 8660 3102 8684 3111 8716 3126 8750
      3139 8746 3155 8742 3155 8705 3141 8659
      3099 8646
TIME...MOT...LOC 0004Z 300DEG 36KT 3135 8748 3126 8740 3117 8719 3101
8678
Special weather statement, Jun 28, 7:24 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Mobile AL
724 PM CDT THU JUN 28 2018

ALZ051>053-055-262-290115-
Clarke AL-Baldwin Inland AL-Monroe AL-Choctaw AL-Washington AL-
724 PM CDT THU JUN 28 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN MONROE...SOUTHWESTERN CHOCTAW...NORTH CENTRAL
BALDWIN...NORTHERN WASHINGTON AND CENTRAL CLARKE COUNTIES UNTIL 815
PM CDT...

At 723 PM CDT, the strong thunderstorms were located along a line
extending from 6 miles west of Gilbertown to 3 miles west of Saint
Stephens to 9 miles southeast of Jackson to 4 miles north of
McCullough, and moving south at 10 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Jackson, Saint Stephens, Wagarville, Leroy, Uriah, Whatley, Millry,
Silas, Coffeeville, Gilbertown and Toxey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central and southwestern Alabama...and southeastern
Mississippi.

LAT...LON 3154 8742 3126 8748 3123 8755 3124 8762
      3123 8762 3124 8787 3160 8846 3193 8846
      3193 8831
TIME...MOT...LOC 0023Z 006DEG 10KT 3186 8844 3153 8811 3139 8783 3122
8752
Special weather statement, Jun 28, 7:26 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Mobile AL
726 PM CDT THU JUN 28 2018

MSZ067-075-076-290115-
Perry MS-Greene MS-Wayne MS-
726 PM CDT THU JUN 28 2018

...STRONG GUSTY WINDS WILL AFFECT THE FOLLOWING COUNTIES...NORTHERN
PERRY...WAYNE AND GREENE COUNTIES UNTIL 815 PM CDT...

At 724 PM CDT, strong gusty winds ahead of approaching thunderstorms
were located along a line extending from 8 miles northwest of
Waynesboro to near State Line, and moving southwest at 40 mph.

Wind gusts in excess of 40 mph will be possible.

Locations impacted include...
Waynesboro, Richton, Leakesville, Clara, State Line and Buckatunna.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Mississippi.

LAT...LON 3143 8909 3143 8894 3168 8894 3183 8886
      3185 8865 3189 8848 3100 8843 3100 8849
      3136 8913
TIME...MOT...LOC 0024Z 023DEG 33KT 3175 8877 3142 8844

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:50 PM CDTSevere Thunderstorm WarningMOBEscambia25 min
Jun 28, 8:21 PM CDTSpecial Weather StatementMOBEscambia39 min
Jun 29, 4:27 PM CDTSpecial Weather StatementMOBOkaloosa33 min
Jun 28, 7:05 PM CDTSpecial Weather StatementMOBConecuh, Escambia40 min
Jun 28, 7:11 PM CDTSpecial Marine WarningMOB64 min
Jun 28, 7:15 PM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Washington45 min
Jun 28, 7:24 PM CDTSpecial Weather StatementMOBClarke51 min
Jun 28, 7:38 PM CDTSpecial Marine WarningMOB82 min
Jun 28, 8:02 PM CDTSpecial Marine WarningMOB88 min
Jun 28, 8:07 PM CDTSpecial Weather StatementMOBBaldwin, Mobile, Washington38 min
Jun 28, 8:32 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile43 min
Jun 28, 8:44 PM CDTSpecial Marine WarningMOB91 min
Jun 28, 8:49 PM CDTSpecial Marine WarningMOB26 min
Jun 28, 9:16 PM CDTSpecial Weather StatementMOBMobile44 min
Jun 28, 9:26 PM CDTSpecial Marine WarningMOB2 hr
Jun 28, 10:10 PM CDTSpecial Marine WarningMOB68 min
Jun 28, 11:15 PM CDTSpecial Marine WarningMOB60 min

Nearby

Severe Thunderstorm Warnings in Florida, 2018Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.